# SDR SWAA0100120127458

- Difficulty date: December 5, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 49,825 hours, 29,293 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 141A651618
- Part serial: 000161
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SURFACE CRACKED AT 5TH FRAME AT THE AFT INBOARD CORNER.  R&R DOOR PER AMM.
